# SDR IPXA2022031680179

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 65,040 hours, 15,616 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAAFTER TAKEOFF - LEVEL 1 CRG FLO FWD DISAGPERFORMED OP CHECK OF FWD CARGO COMP VENTILATION SYSTEM IAW AMM 21-27-09, OP CHECK NORMAL, NO FAULTS NOTED AT THIS TIME.
